Volume 17, Number 10, 2016

Special Issue in Honor of the 65th Birthday of
Prof. Tomás Domínguez Benavides
  To be continued (Number 11) 
Open Simeon Reich and Alexander J. Zaslavski
Asymptotic behavior of infinite products of nonexpansive mappings
Open Jesús Garcia-Falset and Enrique Llorens-Fuster
Diametrally contractive mappings with respect to a w-distance
Open Henryk Hudzik, Radosław Kaczmarek and Marek Wójtowicz
Some monotonicity properties in certain s-normed (0 < s < 1) and F-normed lattices
Open David Ariza-Ruiz
An exhaustive study of some contractive type conditions
Open Hong-Kun Xu, Maryam A. Alghamdi and Naseer Shahzad
The theta method for nonexpansive mappings
Open Anna Betiuk-Pilarska and Mariusz Szczepanik
The n-th James constants of interpolation spaces
Open Adrian Petruşel, Gabriela Petruşel, Bessem Samet and Jen-Chih Yao
Scalar and vectorial approaches for multi-valued fixed point and multi-valued coupled fixed point problems in b-metric spaces
Open Bancha Panyanak
The demiclosed principle for multi-valued nonexpansive mappings in Banach spaces

Open Luigi Muglia, Giuseppe Marino, Nawab Hussain and Badriah A.S. Alamri
Ergodic type theorems for nonspreading mappings
Open Sung-Won Han and Tae-Hwa Kim
Asymptotically strict quasi-pseudocontractive families and their convergence theorems
Open Chih-Sheng Chuang, Lai-Jiu Lin and Zenn-Tsun Yu
Mathematical programming over the solution set of the minimization problem for the sum of two convex functions
Open Andrzej Wiśnicki
Amenable semigroups of nonexpansive mappings on weakly compact convex sets
Open Anthony To-Ming Lau
Finite dimensional invariant subspace properties for semigroups and Banach algebras
Open Yaohua Hu, Carisa Kwok Wai Yu, Chong Li and Xiaoqi Yang
Conditional subgradient methods for constrained quasi-convex optimization problems
Open Shigeo Akashi and Wataru Takahashi
Weak convergence theorem for an infinite family of demimetric mappings in a Hilbert space
To be continued (Number 11) 

Yokohama Publishers

yokohama publishers